# SDR CA130228007

- Difficulty date: February 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,910 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF AT APPROXIMATELY 15000 ASL, THE OIL TEMP ON THE NR 2 ENGINE INDICATED 105 DEGREES. IAW QRH POWER WAS REDUCED BY 20 PERCENT AND TIMER WAS SET TO MONITOR THE TEMPERATURE. TEMPERATURE WENT TO 126 DEGREES THE ENGINE WAS SHUT DOWN AS PER QRH. EMERGENCY WAS DECLARED ACFT LANDED AND WAS TAXIED TO RAMP WITH ESCORT WITHOUT FURTHER INCIDENT.  PRELIMINARY INVESTIGATION REVEALED AN ENGINE OIL COOLER BYPASS ISSUE.  THIS IS A KNOW PROBLEM BY BOMBARDIER AND A FLEET WIDE CAMPAIGN IS UNDERWAY TO REPLACE THE VALVE.  VALVE REMOVED WAS D2887-355C SN 1633, INSTALLED SN 439. CARRIED OUT AMM 05-53-00-210-814 AND AMM 79-21-06, LEAK CHECK CONDUCTED, SYS TESTED WITH NO FURTHER FAULT FOUND.
